# SDR AWXA0000673

- Difficulty date: September 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 58,039 hours, 46,478 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69416912
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, STA 520 RBL 24.75 FLOOR TRACK VERTICAL WEB CRACKED.  REMOVED DAMAGED WEB, FABRICATED NEW WEB AS PER B737 DWG 69-41691, TREATED AND PRIMED IAW MM 51-21-00, INSTALLED IAW EO 53-14-12V AND SB 737-53-1120.
